DSpace
 

EPrints@IIT Delhi >
Faculty Research Publicatons  >
Electrical Engineering >

Please use this identifier to cite or link to this item: http://eprint.iitd.ac.in/handle/2074/1527

Full metadata record

DC FieldValueLanguage
dc.contributor.authorSingh, R-
dc.date.accessioned2006-04-04T04:21:52Z-
dc.date.available2006-04-04T04:21:52Z-
dc.date.issued1970-
dc.identifier.citationAutomatic Control, IEEE Transactions on, 15(1), 119 - 120en
dc.identifier.urihttp://eprint.iitd.ac.in/dspace/handle/2074/1527-
dc.description.abstractThe origin of multiple constraints on a control function in both lumped and distributed systems is investigated. Equivalence and comparability notions are discussed. It is pointed out that multiple constraints have a special significance in optimal control problems of infinite-dimensional systems.en
dc.format.extent31701 bytes-
dc.format.mimetypeapplication/pdf-
dc.language.isoenen
dc.subjectmultiple constraintsen
dc.subjectcontrol functionen
dc.subjectboth lumpeden
dc.subjectinfinite-dimensional systemsen
dc.titleMultiple constraints in optimal control problemsen
dc.typeArticleen
Appears in Collections:Electrical Engineering

Files in This Item:

File Description SizeFormat
singhmul1970.pdf30.96 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback